# SDR AWXA200400481

- Difficulty date: April 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262BE
- Part serial: MA2863
- Condition: Corroded
- Location: Rt Wing Spoiler
- Part time: 18,163 hours, 11,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON NO. 5 SPOILER PANEL ALONG LEADING EDGE OF LOWER SEAL BETWEEN WBL 71.24 AND WBL 191 R/H. MAINTENANCE REMOVED AND REPLACED NO. 5 SPOILER PANEL IAW AMM 27-62-12, FIG. 401, PG. 1-5.
